MAUDE Adverse Event Report: BREAS MEDICAL AB VIVO 45 LS; VENTILATOR

BREAS MEDICAL AB VIVO 45 LS; VENTILATOR
Model Number 230000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/08/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
Breas medical received the device for investigation on september 5, 2024.Investigation included an analysis of the log files, a visual inspection, and functional testing.Analysis of logs indicate that the vivo 45 ls accurately delivered treatment based on the modes that were set.The device also alarmed according to specifications when measured values fell out of alarm setting ranges.There, breas medical has determined that the device functioned as programmed and alarmed as designed.It is therefore reasonable to conclude that the device did not cause or contribute to the patient death.
 
Event or Problem Description
On august 26, 2024, breas medical was contacted by unified care services to inspect a vivo 45ls device, sn (b)(6), which was being used by a patient who died.The death occurred on (b)(6) 2024.No further details were provided about the even after multiple attempts to contact the initial reporter.There is no allegation that the device caused or contributed to the death of the patient.

Brand Name
VIVO 45 LS
Common Device Name
VENTILATOR
Manufacturer (Section D)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotaland SE-43 533
SW  SE-43533
Manufacturer (Section G)
BREAS MEDICAL AB
foretagsvagen 1
molnlycke, vastra gotaland 43533
SW   43533
Manufacturer Contact
ivan liljegren
foretagsvagen 1
molnlycke, vastra gotaland 43533
SW   43533
MDR Report Key20250350
Report Number9617566-2024-00004
Device Sequence Number12590916
Product Code NOU
UDI-Device Identifier07321822300004
UDI-Public(01)07321822300004(11)231213
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K193586
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number230000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2024
Initial Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown